# SDR 96ZZZX1398

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17ND
- Make and model: Gulstm G1159
- Aircraft serial: 63
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 580-635
- Part time: 10,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CUSTOMER BULLETIN NR 411, CORROSION FOUND IN LOWER FUSELAGE BETWEEN FS 580 AND FS 635, REFERENCE K.C. AVIATION W/O 21945/6001.
